zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Travelling wave solutions in delayed reaction diffusion systems with partial monotonicity. (English) Zbl 1106.34037
Summary: This paper deals with the existence of travelling wave fronts of delayed reaction diffusion systems with partial quasi-monotonicity. We propose a concept of “desirable pair of upper-lower solutions”, through which a subset can be constructed. We then apply Schauder’s fixed-point theorem to some appropriate operator in this subset to obtain the existence of the travelling wave fronts.

MSC:
34K10Boundary value problems for functional-differential equations
35K57Reaction-diffusion equations
References:
[1]Britton, N.F. Reaction diffusion equations and their application to biology. Academic Press, New York, 1986
[2]Fife, P.C. Mathematical aspects of reaction and diffusion systems. Lecture Notes in Biomathematics, Vol. 28, Springer-Verlag, Berlin, New York, 1979
[3]Gardner, R. Review on travelling wave solutions of Parabolic Systems by A. I. Volpert, V. A. Volpert and V. A. Volpert. Bull. Amer. Math. Soc., 32: 446–452 (1995) · doi:10.1090/S0273-0979-1995-00607-5
[4]Gourley, S.A. Wave front solutions of a diffusive delay model for population of Daphnia magna. Comp. Math. Appl., 42: 1421–1430 (2001) · Zbl 0998.92029 · doi:10.1016/S0898-1221(01)00251-6
[5]Huang, J., Zou, X. Travelling wavefronts in diffusive and cooperative lotka-volterra system with delays. J. Math. Anal. Appl., 271: 455–466 (2002) · Zbl 1017.35116 · doi:10.1016/S0022-247X(02)00135-X
[6]Huang, J., Zou, X. Existence of travelling wavefronts of delayed reaction diffusion systems without monotonicity. Disc. Conti. Dynam. Syst. (series A), 9: 925–936 (2003) · Zbl 1093.34030 · doi:10.3934/dcds.2003.9.925
[7]Huang, W. Monotonicity of heteroclinic orbits and spectral properties of variational equations for delay differential equations. J. Differential Equations, 162: 91–139 (2000) · Zbl 0954.34071 · doi:10.1006/jdeq.1999.3708
[8]Ma, S. Travelling wavefronts for delayed reaction-diffusion systems via a fixed point theorem. J. Differential Equations, 171: 294–314 (2001) · Zbl 0988.34053 · doi:10.1006/jdeq.2000.3846
[9]Murray J. D. Murray. Mathematical Biology, Springer-Verlag, New York, 1989
[10]Pao, C.V. Nonlinear parabolic and elliptic equations. New York, Plenum Press, 1992
[11]Schaaf, K. Asymptotic behavior and travelling wave solutions for parabolic functional differential equations. Trans. Amer. Math. Soc., 302: 587–615 (1987)
[12]Smith, H.L., Thieme, H.R. Monotone semiflows in scalar non-quasimonotone functional differential equations. J. Math. Anal. Appl., 150: 289–306 (1990) · Zbl 0719.34123 · doi:10.1016/0022-247X(90)90105-O
[13]Smith, H.L., Thieme, H.R. Strongly order preserving semiflows generated by functional differential equations. J. Differential Equations, 93: 322–363 (1991) · Zbl 0735.34065 · doi:10.1016/0022-0396(91)90016-3
[14]Smith, H.L., Zhao, X.Q. Global asymptotic stability of travelling waves in delayed reaction-diffusion equations. SIAM J. Math. Anal., 31: 514–534 (2000) · Zbl 0941.35125 · doi:10.1137/S0036141098346785
[15]So, J. W.H., Wu, J., Zou, X. A reaction diffusion model for a single species with age structure–I. Travelling wave fronts on unbounded domains. Proc. Royal Soc. London, Ser. A, 457: 1841-1854, 2001 · Zbl 0999.92029 · doi:10.1098/rspa.2001.0789
[16]So, J. W.-H., Zou, X. Travelling waves for the diffusive Nicholson’s blowflies equation. Appl. Math. Compt., 122: 385–392 (2001) · Zbl 1027.35051 · doi:10.1016/S0096-3003(00)00055-2
[17]Volpert, A.I., Volpert, V.A., Volpert, V.A. Travelling wave solutions of parabolic Systems. Translations of mathematical monographs Vol. 140, Amer. math. Soc., Providence, 1994
[18]Ye, Q., Li, Y. Introduction of reaction diffusion equations. Academy Press, BeiJing, 1985
[19]Wu, J., Zou, X. Travelling wave fronts of reaction diffusion systems with delay. J Dynam. Diff. Eqns., 13(3): 651–687 (2001) · Zbl 0996.34053 · doi:10.1023/A:1016690424892
[20]Zeidler, E. Nonlinear functional analysis and its applications, I, Fixed-point Theorems. Springer-Verlag, New York, New York, 1986
[21]Zou, X., Wu, J. Existence of travelling wavefronts in delayed reaction-diffusion system via monotone iteration method. Proc. Amer. Math. Soc., 125: 2589–2598 (1997) · Zbl 0992.34043 · doi:10.1090/S0002-9939-97-04080-X